Publication
Title
An econometric property of the g-index
Author
Abstract
Language
English
Source (journal)
Information processing and management. - Oxford
Publication
Oxford : 2009
ISSN
0306-4573
Volume/pages
45:4(2009), p. 484-489
ISI
000267170100008
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.09.2009
Last edited 05.07.2018
To cite this reference